# SDR 20001016SH009

- Difficulty date: September 15, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 419K62T1
- Part serial: 9048T702
- Condition: Separated
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT:  SEPARATION OF TIRE TREAD FROM TIRE CAUCUS.  CAUSE:  UNDER INVESTIGATION, SENT TO GOODYEAR.  PREVENTIVE ACTION:  PENDING COMPLETION OF INVESTIGATION.  (X)
